# SDR SWAA2016122710735

- Difficulty date: December 14, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 68,930 hours, 55,245 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 194792
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED AND FIRE WARN BELL ACTIVATED.  R & R NR 2 ENGINE PNEUMATIC PRECOOLER CONTROL VALVE.
